# SDR SWAA2020072797623

- Difficulty date: July 1, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141A7410
- Condition: Corroded
- Location: Bs 225
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL STIFFENER AT BS 225 RBL 5 WL 160.   FOUND CORROSION ON VERTICAL STIFFNER AT BS225 RBL5 WL160 TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. REMOVED AND REPLACED VERTICAL STIFFNER AT BS225 RBL5 WL160 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; & DWG 141A7410. REAPPLIED LEVELING COMPOUND PER AMM 51-41-11-350-801.
